MathSciNet Relay Station
MathSciNet bibliographic data
MR3313472 46E35 (41A46)
Vasil'eva, A. A. Widths of function classes on sets with tree-like structure. J. Approx. Theory 192 (2015), 19–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:48:56 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f6ac493cfeeee31ab4a491737775a3a8; path=/; expires=Fri, 06-Jun-2031 09:48:56 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=83 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 555 Wms6|: 4 B^\Hz׹ pmSG;b$G;?/ЃdĖvG7Hl*Ûﮁ4(}M`<_ߎރ`d-7F6 7#~W݄߯VXw c6L8N}ڥ+ 'kr5 T?p0QmLX*`r9V Lp-&('5Ct$2fQ#~p9^ωJ}ޖ}<˙DW6_Jיٯպw?"zg[,"IxK9eH@r#Cj TLY#mRJV:!Ɛp'GO,) E-)KlbB6,b$Ps C'fVEFS"ٳ"'|#jAtxpzqzo _?_0 F6CwP촏ON Çqpp?G^dBoW@ k6MDKZ%][Aǃ9UYZW?nvāΣ5\d -tI!̘ɯ0Tsc@M0L14CcfSD]_.O,VK2C҄AiZd~҆v4_V.<t̑yltze/vzATO<|J5i1O3;'1w) :z2k{{hܪpf0 v4u6Q3 9\bdɁ lҼLAS, ^]_l5fAdZp1CwaUUY8D*Ï6RGfgC-C'`pCdI,@aj!gHY`B-r5xsxwԞ̤3_3W%y"*~3r\ ]jS*`U^(,^j`eH> CnLէUtjO)gms -!e ^U)G,VNON4d$,[a@U}(N!~)U Hd{;qy0yFsZD*VOo>Z6sMCY W)(}W5# n[Tp4Lj"&W퇤0S-A\X\1Jgkhy>\'Lu=*G֖g!ֹw8iUD;Zm;vRA>jLMC5]I&